# SDR 0200356613

- Difficulty date: February 8, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Aircraft time: 100,969 hours, 21,763 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, GALLEY NR 5 WORK LIGHT CONTROL BOX EMITTED SMOKE.  PULLED CIRCUIT BREAKER AND SMOKE DISSIPATED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED BALLAST AND SOCKET INSIDE LIGHT CONTROL BOX.  OPERATIONAL CHECK GOOD.
